# SDR 2008UALA04215

- Difficulty date: August 9, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 63,701 hours, 7,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FWD DOOR CEILING LIGHT INOP.  REPLACED LAMP, OP CHECKS NORMAL.
